# SDR V0XD20210211001

- Difficulty date: February 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: SH670319045
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL DRAIN LINE FITTINGS CORRODED, CORRECTIVE ACTION: REPLACED PAX DOOR FLOOR SILL DRAIN TUBE ASSEMBLY.
